# SDR IPXA2020022875552

- Difficulty date: February 13, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 86,131 hours, 16,185 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01121
- Condition: Cracked
- Location: Bs 1313
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CMAIN CABIN L-3 DOOR JAMB WEB IS CRACKED AT STA. 1313 AND Z=-15.REPAIRED CRACKED L-3 DOOR JAMB WEB AT STA. 1313 AND Z=-15 IAW SRM 53-40-15 REPAIR3 FIG. 201. (MAJOR)
